| Model Number |
02.12.0212FR |
| Medical Device Problem Code |
Migration (4003)
| Health Effect - Clinical Code |
Insufficient Information (4580)
| Date of Event |
07/13/2021
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Batch review performed on 14 july 2021: lot 141801: (b)(4) items manufactured and released on 22-may-2014.Expiration date: 2019-03-31.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been sold with a similar reported event since 01-jan-2017.
Event or Problem Description
5 years and 3 months after primary revision surgery for liner fixation screw unscrewing.Liner revised successfully.